# SDR GTIA2022013136249

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 26,108 hours, 11,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER WEEKLY R1 DOOR ASSIST REQ SERVICE-SERVICED R1 DOOR CCTUATOR IAW AMM 52-10-00
